Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 16, 2021Baca County, Colorado

NWS Pueblo, CO issued this special weather statement at May 16, 2021, 2:14 PM MDT for Baca County, Colorado. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2021, 2:14 PM MDT (20:14 UTC)
Expired
May 16, 2021, 2:45 PM MDT
In force
31 min
Issued by
NWS Pueblo, CO

County Baca County, CO

The radar

The Pueblo radar (KPUX), 173 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.2 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1470 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

775 
WWUS85 KPUB 162014
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Sun May 16 2021
 
COZ094-099-162045-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
214 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 245 PM MDT...

At 213 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Springfield to 16 miles
northwest of Kenton. Movement was northwest at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

While uncertain, this activity may also eventually produce a 
landspout or two. A landspout is a tornado, which is typically brief 
and weak, but would be capable of producing damage. Continue to 
monitor the latest information from the National Weather Service in 
Pueblo.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3724 10323 3742 10286 3729 10253 3700 10292
      3700 10337
TIME...MOT...LOC 2013Z 114DEG 12KT 3727 10270 3702 10323 

$$

Cohen

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 16, 12:29 PM MDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 16, 12:29 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1229 PM MDT Sun May 16 2021

.UPDATE...
Issued at 1205 PM MDT Sun May 16 2021

Continue to monitor for the potential for strong to severe storms
this afternoon, along with the threat of burn scar flash flooding,
specifically the Junkins and Spring Burn scars.

Once again, the area has been in another period of weak ridging
aloft today and providing somewhat more stable conditions. Do
think this will change going into the afternoon, especially by mid
to late afternoon as approaching energy moves overhead. Trends
overall still suggest that strong to severe storms are possible
over most of the area, however, a northerly cool push at the
surface and just aloft may limit the severe threat north of HWY
50. Instability will likely not be as high here, Pikes Peak
Region, but the shear will be the highest in this location today.
So, while the threat of severe storms may not be quite as high,
still can't rule out an isolated strong/severe storm. To the south
of the boundary, and especially closer to the CO/NM/OK borders,
instability should continue to build in this more moist
environment. Focus along surface trough/dry line looks to be
highest here, and think thunderstorm development should occur by
around mid afternoon. While instability will be increasing, flow
aloft and bulk shear look to be rather weak. So, organized
development does not appear likely, but with strong to severe
development still possible. Will need to keep an eye on the HWY 50
corridor going east through the plains and to the CO/KS border
this evening, where instability and shear look to be the highest/most
balanced. Given this setup, think this location will likely have
the highest threat of severe storms, large hail and damaging
winds. The tornado threat looks low at this time, but given the
surface trough in place, can't rule out some enhancement to the
low level helicity fields that could support a weak tornado.

Lastly, the northerly push has provided moist upslope flow right
into the burn scars, Junkins and Spring. While the threat does
not appear overly high, can't rule out development along these
burn scars given the setup. This is especially as the instability
axis will be pushed right into the Junkins burn scar.

&&

.SHORT TERM...(Today and tonight)
Issued at 354 AM MDT Sun May 16 2021

...Locally heavy rain and marginal severe thunderstorm activity over
parts of the region are the main concerns this afternoon and
evening...

Currently...

It was rather moist across most of the region this morning. Dewpts
were in the 40s to mid 50s across all of the plains, and this
moisture extended into the upper Ark Rvr valley as dewpts were in
the 30s and 40s in Buena Vista and Salida. Even the San Luis valley
was showing a bit of improvement in the llvl moisture as dwpts were
in the 30s. the SW mtns were still quite dry with teens/L20s for
dwpts.

Patchy low clouds were noted in several areas, mainly in Pueblo and
El paso county areas, and some of these clouds were pushing into
Fremont county. Otherwise most of the plains was clear.

Some high based echoes were  noted over the mtns and valleys,
otherwise it was dry.

On the large scale, a large upper low was noted clearly in the water
vapor imagery, and was centered over central CA. This system was
affecting the weather over the western half of the CONUS, and will
be our primary wx-maker during the next few days as it moves slowly
east.

Today and Tonight

Subtle synoptic forcing will be the main driving mechanisms for
potential active weather for the next 24 hours. Winds aloft overall
are rather meager. A weak short wave at mid levels along with quite
a bit of (likely) realized instability (~2000 CAPE) is expected to
allow for a Mesoscale Convective Vorticity (MCV) center to develop
over east central CO late this afternoon and evening. This system is
expected to enhance the low level wind fields and associated
convergence over the greater Palmer Divide area, and this is where I
anticipate the greatest potential for stronger thunderstorm activity
to develop later on today. SPC has pretty much all of the eastern
plains in slight risk, and this is reasonable given the widespread
large amounts of CAPE, but believe greatest potential will be over
the Palmer Divide.

Based on the above reasoning, the greatest potential for strong to
marginal  severe storms (forced by the MCV), will be generally north
and east of line from Ft Carson to La Junta and then down towards
Springfield.

The best potential for strong to marginal severe storms will be mid
to later afternoon over the greater Pikes Peak Region (PPR), and
then eastward over areas N of US 50 this evening. Activity is likely
going to linger through the night and have kept 30 pops ongoing into
the early morning hours.

For the mtns...SW mtns will remain dry. Some of the moisture has
pushed further west into the mtns and high valleys (near 50F dewpt
in Salida at 3 AM), so burn scar flooding potential is likely going
to be on the increase this afternoon.

.LONG TERM...(Monday through Saturday)
Issued at 354 AM MDT Sun May 16 2021

Main Points:

1) Higher end flash flood risk for burn scars on Monday afternoon.
Flash flood risk remains for Tuesday and Wednesday afternoon, as
well.

2) Severe risk over the plains on Monday and Tuesday afternoon.
Marginally severe over the adjacent plains, but a better chance for
severe storms over the far eastern plains. Landspouts are possible
over the plains on Tuesday afternoon.

3)Critical fire weather conditions possible Thursday - Saturday over
the San Luis Valley

4)Dry line thunderstorms possible Thursday - Saturday (best chance
Friday and Saturday) over the far eastern plains.

Monday:

The upper level low is expected to reach the four corners region by
Monday afternoon, which will emit intermittent shortwaves over
southern Colorado throughout the day. The surface to 700hPa winds
are expected to be from east-northeast over the plains, which taps
into recycled low level moisture from the east which ultimately
advects moisture towards the mountains. The result from the
shortwaves being emitted from the closed upper low and the moist
advection in the low level towards the mountains will be
widespread thunderstorm development. The concerning part is that
the upper level steering from is relatively weak and is expected
to be from the south, which will lead to thunderstorms anchored to
the mountains. PWAT analysis shows dry air being advected towards
the western half of Colorado, which will increase lapse rates
over the mountains and in-turn increase CAPE values. So to finish
painting the synoptic-mesoscale picture, the mountains are
expected to have ample low level moisture, dry mid-levels that
increase lapse rate and therefore CAPE values (1000-1500 J/kg),
and the steering flow is weak and is oriented to be from the
south-southeast, therefore Monday looks to be an above average day
for burn scar flash flooding and heavy mountain rains. A
potential issue with that outcome could be the amount of hail in
the storms decreasing rainfall amounts which could lead to
deceiving reflectivity via volume scans.

There is also a severe risk over the eastern plains for Monday
afternoon. Analyzing model skew-T diagrams over the far eastern
plains shows around 1000-1500 J/kg of sfc- based CAPE, LCLs around
5kft, and a fairly straight hodograph, which would infer support
for splitting supercells if convection initiation occurs over that
region. The main uncertainty would be how much daytime heating
would actually occur to enhance CAPE values / help erode the
boundary layer. Cloud cover looks probable throughout the morning
which may lead to underachieving maximum temperatures. Further
east, CAPE values are lower, around 500-1000 J/kg, due to a more
moist mid-level which leads to lower lapse rate (near moist
adiabatic). So overall, marginally severe pulse/multicell
thunderstorms are expected to develop over the plains and are
expected to propagate into the better environment over the eastern
plains (pending on how hot it will get), which could lead to
splitting supercell development favoring right moving cells (since
there is a slight concavity of the hodograph in the upper
levels). Main hazards over the adjacent plains will be 1" hail and
60 mph winds and the main hazards over the eastern plains will be
1.5 - 2" hail and 60-70 mph, with a low end chance for a weak
tornado.

Tuesday:

Tuesday looks to be a sleeper severe weather set-up over the eastern
plains. The upper level low is expected to propagate over
southeastern Colorado to northern New Mexico during the afternoon.
The colder airmass associated with the upper level closed low will
create high lapse rates and the low levels will still be advecting
recycled moisture from the east, which creates a high CAPE (1200 -
1800 J/kg) environment over the eastern plains. The shear profile
isn't all that impressive, but a boundary created from thunderstorm
induced outflow winds and synoptic easterly over the plains could
create enhanced low-level vorticity, leading to locally strong-to-
severe thunderstorms and maybe a strong landspout over the plains.

In addition to yet another severe day, there is the risk for flash
floods over the burns scars due to very weak winds aloft blowing
thunderstorms to anchor in place over the mountain top instability.

Wednesday through Saturday:

Wednesday is expected to be less active over the plains, but does
once again pose another flash flood risk over the burn scars. CAPE
values are less than the previous days, but the steering flow is
weak, so slow moving thunderstorms are expected over the mountains.

Not to be outdone by the earlier days in the week, another upper
level low reaches the Great Basin by Thursday afternoon, which will
result in the potential for critical fire weather conditions over
the San Luis Valley and a dry line set-up for severe weather over
the far eastern plains for Thursday Friday, and Saturday afternoon.
The best instability over the eastern plains would be Friday and
Saturday afternoon and is dependent on how far west the moisture
gradient develops.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1205 PM MDT Sun May 16 2021

Another active period across the TAF sites, mainly COS and PUB,
where showers and thunderstorms are once again possible. For ALS,
VFR and dry conditions are expected. Radar imagery already showing
shower and thunderstorm development and this will continue into
the afternoon and evening. Development over PUB and COS may be
later this afternoon, possibly first impacting PUB and then COS
soon after. A period of showers with embedded thunder is then
possible going into early evening. Confidence is low by mid to
late evening with overall precip trends, but it's possible that
precip may persist longer into the evening. Ceilings will remain
mostly VFR, though MVFR ceilings develop later tonight into early
Monday morning and will likely remain in place through the end of
the period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RODRIGUEZ
SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...RODRIGUEZ
Hazardous weather outlook, May 16, 12:57 PM MDT, 1 hour 17 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1257 PM MDT Sun May 16 2021

COZ058>089-093>099-171900-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1257 PM MDT Sun May 16 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few strong to severe thunderstorms are once again expected to
occur across the plains this afternoon and evening. Although all
of the plains will have a chance for isolated severe storms, the
overall highest chance will generally be along and east of a line
from Pueblo to Kim. Wind gusts to 60 mph and hail up to 1.5
inches in diameter will be possible. A brief tornado cannot be
ruled out. In addition to the severe weather threat, locally
heavy rain will also be possible with the stronger storms.

Moisture has increased in the mountains during the last 24 hours,
and this will increase the risk for burn scar flooding in the
mountains this afternoon, especially the Junkins and Spring burn
scars.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Strong to severe thunderstorms are possible over the plains on
Monday and Tuesday. Main risks will be large hail and gusty winds
on both afternoons with a low risk for weak tornados. Strong to
severe storms are also possible on Thursday through Saturday over
the far eastern plains.

Flash flooding is possible Monday through Wednesday over the
Spring, Junkins, Decker, and Hayden Pass burn scars. Monday looks
to be the best set up for burn scar flash flooding.

Critical fire weather conditions are possible Thursday through
Saturday over the San Luis Valley.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the entire region.

RODRIGUEZ/27

In the hours before

Special weather statement, May 16, 1:14 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
114 PM MDT Sun May 16 2021

COZ081-161930-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
114 PM MDT Sun May 16 2021

...SPECIAL WEATHER STATEMENT...

At 113 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 18 miles northwest of Colorado Springs. This storm
was nearly stationary.

Pea size hail and wind gusts of 30 to 35 mph will be possible with
this storm.

Locations impacted include...
Woodland Park.

LAT...LON 3902 10513 3907 10502 3899 10498 3894 10509
TIME...MOT...LOC 1913Z 358DEG 0KT 3902 10506

Cohen
Special weather statement, May 16, 1:33 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
133 PM MDT Sun May 16 2021

COZ081-162000-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
133 PM MDT Sun May 16 2021

...SPECIAL WEATHER STATEMENT...

At 133 PM MDT, Doppler radar was tracking a strong thunderstorm near
Woodland Park, or 19 miles northwest of Colorado Springs, moving
north at 5 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Woodland Park.

LAT...LON 3900 10498 3903 10513 3913 10510 3913 10493
TIME...MOT...LOC 1933Z 196DEG 5KT 3905 10507

Cohen
Special weather statement, May 16, 1:49 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
149 PM MDT Sun May 16 2021

COZ094-099-162015-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
149 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR BACA AND SOUTHEASTERN LAS ANIMAS
COUNTIES UNTIL 215 PM MDT...

At 144 PM MDT, Doppler radar was tracking strong thunderstorms
developing along a line extending from 14 miles northwest of Kenton
to near Two Buttes. Movement was northeast at 20 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms. While uncertain, this activity may also eventually
produce a landspout or two this afternoon. A landspout is a tornado,
which is typically brief and weak, but would be capable of producing
damage. Continue to monitor the latest information from the National
Weather Service in Pueblo.

Locations impacted include...
Springfield, Walsh, Pritchett and Vilas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3714 10344 3760 10262 3743 10218 3700 10275
      3700 10344
TIME...MOT...LOC 1944Z 244DEG 18KT 3704 10316 3749 10240

Cohen
Special weather statement, May 16, 1:51 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Pueblo CO
151 PM MDT Sun May 16 2021

COZ088-162030-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
151 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY
UNTIL 230 PM MDT...

At 151 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gulnare, or 13 miles northwest of Trinidad, moving east at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Trinidad.

LAT...LON 3728 10470 3735 10469 3736 10440 3713 10448
      3716 10462
TIME...MOT...LOC 1951Z 289DEG 9KT 3730 10469

Cohen
Special weather statement, May 16, 2:14 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
214 PM MDT Sun May 16 2021

COZ094-099-162045-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
214 PM MDT Sun May 16 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES UNTIL 245 PM MDT...

At 213 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Springfield to 16 miles
northwest of Kenton. Movement was northwest at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

While uncertain, this activity may also eventually produce a
landspout or two. A landspout is a tornado, which is typically brief
and weak, but would be capable of producing damage. Continue to
monitor the latest information from the National Weather Service in
Pueblo.

Locations impacted include...
Pritchett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3724 10323 3742 10286 3729 10253 3700 10292
      3700 10337
TIME...MOT...LOC 2013Z 114DEG 12KT 3727 10270 3702 10323

Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 6:04 PM MDTSpecial Weather StatementPUBBaca41 min
May 15, 6:16 PM MDTSpecial Weather StatementPUBProwers29 min
May 15, 6:22 PM MDTSevere Thunderstorm WarningPUBBaca23 min
May 15, 6:26 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero64 min
May 15, 6:49 PM MDTSpecial Weather StatementPUBBaca41 min
May 15, 6:52 PM MDTSpecial Weather StatementPUBBent53 min
May 15, 6:56 PM MDTSevere Thunderstorm WarningPUBProwers64 min
May 15, 6:58 PM MDTSevere Thunderstorm WarningPUBBaca32 min
May 15, 7:01 PM MDTTornado WarningPUBBent17 min
May 15, 7:29 PM MDTSpecial Weather StatementPUBBent46 min
May 15, 7:33 PM MDTSpecial Weather StatementPUBBaca57 min
May 15, 7:57 PM MDTSpecial Weather StatementPUBKiowa18 min
May 15, 8:00 PM MDTSpecial Weather StatementPUBProwers30 min
May 15, 8:11 PM MDTSpecial Weather StatementPUBKiowa49 min
May 15, 8:30 PM MDTSevere Thunderstorm WarningPUBKiowa45 min
May 15, 8:59 PM MDTSpecial Weather StatementPUBKiowa31 min
May 15, 9:31 PM MDTSpecial Weather StatementPUBKiowa29 min
May 15, 10:00 PM MDTSpecial Weather StatementPUBKiowa45 min
May 16, 1:14 PM MDTSpecial Weather StatementPUBTeller16 min
May 16, 1:33 PM MDTSpecial Weather StatementPUBTeller27 min
May 16, 1:49 PM MDTSpecial Weather StatementPUBBaca26 min
May 16, 1:51 PM MDTSpecial Weather StatementPUBLas Animas39 min
May 16, 2:17 PM MDTSpecial Weather StatementPUBTeller13 min
May 16, 2:19 PM MDTSpecial Weather StatementPUBLas Animas11 min
May 16, 2:29 PM MDTSpecial Weather StatementPUBLas Animas31 min
May 16, 2:36 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas34 min
May 16, 2:44 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr
May 16, 2:48 PM MDTSpecial Weather StatementPUBHuerfano27 min
May 16, 2:58 PM MDTSpecial Weather StatementPUBCrowley32 min
May 16, 3:01 PM MDTSpecial Weather StatementPUBHuerfano14 min
May 16, 3:02 PM MDTSpecial Weather StatementPUBLas Animas28 min
May 16, 3:14 PM MDTSpecial Weather StatementPUBHuerfano31 min
May 16, 3:15 PM MDTSpecial Weather StatementPUBCuster30 min
May 16, 3:17 PM MDTSpecial Weather StatementPUBTeller28 min
May 16, 3:18 PM MDTSpecial Weather StatementPUBPueblo27 min
May 16, 3:24 PM MDTSevere Thunderstorm WarningPUBHuerfano51 min
May 16, 3:27 PM MDTSpecial Weather StatementPUBPueblo33 min
May 16, 3:35 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 16, 3:41 PM MDTSevere Thunderstorm WarningPUBHuerfano51 min
May 16, 3:49 PM MDTSpecial Weather StatementPUBPueblo26 min
May 16, 3:51 PM MDTSpecial Weather StatementPUBPueblo24 min
May 16, 3:52 PM MDTSpecial Weather StatementPUBLas Animas53 min
May 16, 3:54 PM MDTSpecial Weather StatementPUBProwers36 min
May 16, 4:03 PM MDTSpecial Weather StatementPUBLas Animas42 min
May 16, 4:08 PM MDTSpecial Weather StatementPUBCrowley37 min
May 16, 4:13 PM MDTTornado WarningPUBCrowley32 min
May 16, 4:20 PM MDTSevere Thunderstorm WarningPUBPueblo55 min
May 16, 4:21 PM MDTSevere Thunderstorm WarningPUBProwers28 min
May 16, 4:22 PM MDTSpecial Weather StatementPUBKiowa38 min
May 16, 4:23 PM MDTSevere Thunderstorm WarningPUBLas Animas68 min
May 16, 4:26 PM MDTSevere Thunderstorm WarningPUBPueblo64 min
May 16, 4:37 PM MDTSevere Thunderstorm WarningPUBKiowa68 min
May 16, 4:42 PM MDTSevere Thunderstorm WarningPUBPueblo78 min
May 16, 4:43 PM MDTSevere Thunderstorm WarningPUBCrowley62 min
May 16, 4:48 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo42 min
May 16, 4:49 PM MDTFlash Flood WarningPUBPueblo88 min
May 16, 4:59 PM MDTTornado WarningPUBCrowley46 min
May 16, 5:07 PM MDTSevere Thunderstorm WarningPUBPueblo18 min
May 16, 5:26 PM MDTSpecial Weather StatementPUBCuster49 min
May 16, 5:29 PM MDTSevere Thunderstorm WarningPUBPueblo31 min
May 16, 5:33 PM MDTTornado WarningPUBKiowa42 min
May 16, 5:42 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero63 min
May 16, 5:44 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers61 min
May 16, 5:48 PM MDTSpecial Weather StatementPUBCrowley42 min
May 16, 5:52 PM MDTSevere Thunderstorm WarningPUBPueblo38 min
May 16, 5:56 PM MDTSpecial Weather StatementPUBBent49 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.